# SDR SWIA2018030144336

- Difficulty date: January 29, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 33,816 hours, 29,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 568
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE CARGO DOOR SILL AT BS 568.  REPLACED THE CARGO DOOR SILL IAW REO.
